Just like the title says, there are is no new news (heh heh).
I have been taking Estradiol for a little over 2 weeks now, and a side effect has shown itself in the worst way! After losing 10 pounds, I gained back 5 immediately after starting the medication. According to the nurse at the fertility clinic, this is pretty normal. She also assured me that when it comes time to start the injectibles, the weight gain will be even more significant. I'm afraid with all this weight gain coming, the last trimester of this possible pregnancy will see me in a wheelchair or on bedrest. I am already 55 pounds overweight, so this has me a little worried. I'm hoping that despite the meds, if I work at it hard enough, I may be able to lose a few pounds before it's time to transfer the embryo.
The uterine ultrasound is this Monday, so I'm keeping my fingers crossed that everything will be nice and clear. Then next weekend hubby, B&R, and I have an appointment with a psychologist to make sure that neither of us are as crazy as everyone keeps saying we are. I got the MMPI in my inbox the other day. I haven't completed it yet, but it's over 500 questions long and some of the questions are completely mental. I mean, if someone answers "Yes" when asked if they feel that they are sometimes possessed by an evil spirit, then it's pretty amazing that they're willing to let another couple's baby take up space in there as well.